A new look at models for exponential smoothing

Chris Chatfield, Ann B Koehler, J K Ord, Ralph D Snyder

Research output: Contribution to journalArticleResearchpeer-review

52 Citations (Scopus)
Original languageEnglish
Pages (from-to)147 - 159
Number of pages13
JournalJournal of the Royal Statistical Society Series D-The Statistician
Volume50
Issue number2
Publication statusPublished - 2001

Cite this

Chatfield, Chris ; Koehler, Ann B ; Ord, J K ; Snyder, Ralph D. / A new look at models for exponential smoothing. In: Journal of the Royal Statistical Society Series D-The Statistician. 2001 ; Vol. 50, No. 2. pp. 147 - 159.
@article{da4aa58680ad4c46a8ebaa40ae93668e,
title = "A new look at models for exponential smoothing",
author = "Chris Chatfield and Koehler, {Ann B} and Ord, {J K} and Snyder, {Ralph D}",
year = "2001",
language = "English",
volume = "50",
pages = "147 -- 159",
journal = "Journal of the Royal Statistical Society Series D-The Statistician",
issn = "0039-0526",
publisher = "Wiley-Blackwell",
number = "2",

}

A new look at models for exponential smoothing. / Chatfield, Chris; Koehler, Ann B; Ord, J K; Snyder, Ralph D.

In: Journal of the Royal Statistical Society Series D-The Statistician, Vol. 50, No. 2, 2001, p. 147 - 159.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A new look at models for exponential smoothing

AU - Chatfield, Chris

AU - Koehler, Ann B

AU - Ord, J K

AU - Snyder, Ralph D

PY - 2001

Y1 - 2001

M3 - Article

VL - 50

SP - 147

EP - 159

JO - Journal of the Royal Statistical Society Series D-The Statistician

JF - Journal of the Royal Statistical Society Series D-The Statistician

SN - 0039-0526

IS - 2

ER -